ANU Open Research Repository has been upgraded. We are still working out a few issues, and there may be periodic outages throughout the day. Please get in touch with repository.admin@anu.edu.au if you experience any issues.
 

Bounds on minors of binary matrices

Date

2012

Authors

Brent, Richard
Osborn, Judy-Anne

Journal Title

Journal ISSN

Volume Title

Publisher

Australian Mathematics Publishing Association

Abstract

Abstract We prove an upper bound on sums of squares of minors of {+1, -1\}-matrices. The bound is sharp for Hadamard matrices, a result due to de Launey and Levin [' (1,-1)-matrices with near-extremal properties', SIAM J. Discrete Math. 23(2009), 1422-144

Description

Keywords

-1}-matrices, binary matrices, Cauchy-Binet formula, Hadamard matrices, mean square, minors

Citation

Source

Bulletin of the Australian Mathematical Society

Type

Journal article

Book Title

Entity type

Access Statement

License Rights

DOI

10.1017/S000497271200086X

Restricted until

2037-12-31